A smallness regularity criterion for the 3D Navier-Stokes equations in the largest class

Zujin Zhang

Abstract


In this paper, we consider the three-dimensional Navier-Stokes equations, and show that if the˙B−1∞,∞ - norm of the velocity field is sufficiently small, then the solution is in fact classical.

Full Text: PDF

How to Cite this Article:

Zujin Zhang, A smallness regularity criterion for the 3D Navier-Stokes equations in the largest class, Journal of Mathematical and Computational Science, Vol 4, No 3 (2014), 587-593

Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS